Table of Contents Author Guidelines Submit a Manuscript
Research Article
The Scientific World Journal
Volume 2016 (2016), Article ID 6736029, 1 page
http://dx.doi.org/10.1155/2016/6736029
Retraction

Retracted: Epidemiological Pattern of Newly Diagnosed Children with Type 1 Diabetes Mellitus, Taif, Saudi Arabia

The Scientific World Journal

Received 25 July 2016; Accepted 25 July 2016

Copyright © 2016 The Scientific World Journal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Naglaa Mohamed Kamal Alanani, and Adnan Amin Alsulaimani, “Epidemiological pattern of newly diagnosed children with type 1 diabetes mellitus, Taif, Saudi Arabia.,” TheScientificWorldJournal, vol. 2013, pp. 421569, 2013. View at Publisher ยท View at Google Scholar